MathSciNet Relay Station
MathSciNet bibliographic data
MR1070091 (92m:46100) 46L50 (81P10)
Maeda, Shûichirô Probability measures on projections in von Neumann algebras. Rev. Math. Phys. 1 (1989), no. 2-3, 235–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement